# SDR AALA20181106012

- Difficulty date: November 5, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 67,031 hours, 8,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 53724
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. INTERIOR EMERGENCY LIGHTS DO NOT TURN ON AT DOOR 4R. REPLACED BOTH BATTERY PACK PER AMM 33-51-06. OPERATIONS TEST GOOD.
